# SDR IPXA2016081907215

- Difficulty date: August 5, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,954 hours, 12,499 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED L/E BEADED DOUBLER AT XOS. 667-673 IS CRACKED.   REPAIRED THE DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG. 203. (MAJOR)
